# SDR GTIA2021110136083

- Difficulty date: October 29, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N910NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8668
- Aircraft time: 8,499 hours, 3,628 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT THROUGH 9000 DIRTY SOCK (CABIN) SMELL. PACK 2 OFF X-BLEED SHUT SMELL WENT AWAY. ATTACHED FUME REPRTING FORM-PERFORMED IDENTIFI ACTION FOR CAUSE OF CABIN ORDER IAW TSM 05-50-00-810-831-A PERFORMED APU PACK 1 AND 2 OPS CHECKED OK NO FAULTS NOTED AT THIS TIME A/C OK FOR SERVICE
